# SDR UPS01236386

- Difficulty date: July 5, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- Aircraft time: 59,145 hours, 51,603 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Frame
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  LT MLG WING DOOR (OUTER HALF) O/B DOOR FRAME AFT CORNER CRACKED.     REPAIR CARRIED OUT IAW SRM 51-20-2 & SRM 51-40-3
